# SDR ASAA2022052538478

- Difficulty date: May 25, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,382 hours, 16,604 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON RECALL GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED R/H PZTC BITE REF B737-800 FIM 21-62 TASK 801 AND HAD R/H RAM AIR ACT FAULT. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL CHECK FOUND GOOD. PACK ZONE TEMPERATURE CONTROLLER BITE CHECK PASSED AND NO FAULT INDICATED DURING 5 MIN BOTH PACK OPERATION REF B737-800 AMM 21-61-00-700-806-002 AND 21-61-00-700-807-002.
